# SDR HEEA078872

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,682 hours
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 407030607101
- Part serial: NA
- Condition: Cracked
- Location: Litter Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LITTER DOOR WINDOW CRACKED.
